Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Ppd test positive, rifampicin, feels dizzy, allergy, anti allergy medicines

hi..i have ppd positive test and the pulmonologist advice me to take combined rifampicin and inh for 4 months,for 14 days of taking it i experience dizziness then at 15th day i started to have allergy all over my body,and he prescribed anti allergy medicines..still i have some allergy even i am taking this anti allergy..my question is do i still need to continue this medications?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOUR MEDICINES ARE CAUSING ALLERGY
THERE ARE 2ND LINE AND3 RD LINE AND OTHER MEDICINS IF YOUR DOCTOR WANTSHE CAN CHANGE TO OTHER GROPDS AND OTHER SALTS
BUT IF YOU STILL WANT WITH THESE TAKE ANTIALLERGIC WHICH GIVE YOU RELIEFLIKE FEXOFENADINE EBASTINE LORATIDINE HICH CAN BE TRIED HESE HAV TO BE TAKEN CONTINUOUSL LONG ITH OTHER ANTI TB MED
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor